Full Text Journal Articles by
Author Fahadullah Khan

Advertisement

Find full text journal articles








Drug safety in hospitalized patients with tuberculosis: drug interactions and adverse drug effects.

Sidra Noor, Mohammad Ismail, Fahadullah Khan,

BACKGROUND:Hospitalized patients with tuberculosis (TB) are prescribed with drugs having high risk of potential drug-drug interactions (pDDIs) and adverse drug effects (ADEs). OBJECTIVES:To explore the adverse effects of anti-tuberculosis (anti-TB) drugs and the prevalence and predictors of pDDIs in hospitalized patients with TB. METHODS:Clinical profiles of 436 TB patients were ... Read more >>

Clin Respir J (The clinical respiratory journal)
[2020, :]

Cited: 0 times

View full text PDF listing >>



Prevalence of QTc interval prolongation and its associated risk factors among psychiatric patients: a prospective observational study.

Zahid Ali, Mohammad Ismail, Zahid Nazar, Fahadullah Khan, Qasim Khan, Sidra Noor,

BACKGROUND:QT interval prolongation is a growing concern worldwide, posing psychiatric patients to life-threatening fatal arrhythmias i.e., torsade de pointes. This study aimed to identify the prevalence of QT interval prolongation, its associated risk factors and prescribing patterns of QT prolonging drugs among psychiatric patients. METHOD:A prospective observational study was conducted ... Read more >>

BMC Psychiatry (BMC psychiatry)
[2020, 20(1):277]

Cited: 0 times

View full text PDF listing >>



Advertisement

Prevalence and significance of potential drug-drug interactions among cancer patients receiving chemotherapy.

Mohammad Ismail, Sehrash Khan, Fahadullah Khan, Sidra Noor, Hira Sajid, Shazia Yar, Irum Rasheed,

BACKGROUND:Cancer patients often receive multiple drugs to maximize their therapeutic benefit, treat co-morbidities and counter the adverse effects of chemotherapy. Concomitant administration of multiple drugs increases the risk of drug interactions leading to compromised therapeutic efficacy or safety of therapy. The purpose of this study was to identify the prevalence, ... Read more >>

BMC Cancer (BMC cancer)
[2020, 20(1):335]

Cited: 0 times

View full text PDF listing >>



Prevalence and significance of potential drug-drug interactions among cancer patients receiving chemotherapy

Mohammad Ismail, Sehrash Khan, Fahadullah Khan, Sidra Noor, Hira Sajid, Shazia Yar, Irum Rasheed,

Abstract Background: Cancer patients often receive multiple drugs to maximize their therapeutic benefit, treat co-morbidities and counter the adverse effects of chemotherapy. Concomitant administration of multiple drugs increases the risk of drug interactions leading to compromised therapeutic efficacy or safety of therapy. The purpose of this study was to identify ... Read more >>

()
[, :]

Cited: 0 times

View full text PDF listing >>



Potential Drug-Drug Interactions in Patients With Urinary Tract Infections: A Contributing Factor in Patient and Medication Safety.

Sidra Noor, Mohammad Ismail, Fahadullah Khan,

Introduction: Hospitalized patients with urinary tract infections (UTIs) often present with comorbid illnesses and are subsequently prescribed multiple medications, which increases the likelihood of drug-drug interactions. Therefore, this study aimed to explore the prevalence, levels, risk factors, and clinical relevance of potential drug-drug interactions (pDDIs) in hospitalized patients with UTIs. ... Read more >>

Front Pharmacol (Frontiers in pharmacology)
[2019, 10:1032]

Cited: 0 times

View full text PDF listing >>



Moxifloxacin-induced QT interval prolongation and torsades de pointes: a narrative review.

Fahadullah Khan, Mohammad Ismail, Qasim Khan, Zahid Ali,

INTRODUCTION:Moxifloxacin is widely used for the treatment of a number of infectious diseases because of its favorable pharmacological profile and high clinical success rate. However, it is often criticized for its higher risk of QTc interval prolongation (QTIP) and torsades de pointes (TdP). AREAS COVERED:A review of published literature on ... Read more >>

Expert Opin Drug Saf (Expert opinion on drug safety)
[2018, 17(10):1029-1039]

Cited: 4 times

View full text PDF listing >>



Prevalence of QT interval prolonging drug-drug interactions (QT-DDIs) in psychiatry wards of tertiary care hospitals in Pakistan: a multicenter cross-sectional study.

Qasim Khan, Mohammad Ismail, Iqbal Haider, Fahadullah Khan,

Background QT prolongation and associated arrhythmias, torsades de pointes (TdP), are considerable negative outcomes of many antipsychotic and antidepressant agents frequently used by psychiatric patients. Objective To identify the prevalence, levels, and predictors of QT prolonging drug-drug interactions (QT-DDIs), and AZCERT (Arizona Center for Education and Research on Therapeutics) classification ... Read more >>

Int J Clin Pharm (International journal of clinical pharmacy)
[2017, 39(6):1256-1264]

Cited: 2 times

View full text PDF listing >>



Potential drug-drug interactions in pediatric patients admitted to intensive care unit of Khyber Teaching Hospital, Peshawar, Pakistan: A cross-sectional study.

Mohammad Ismail, Sana Aziz, Sidra Noor, Iqbal Haider, Faryal Shams, Inamul Haq, Faiza Khadim, Qasim Khan, Fahadullah Khan, Muhammad Asif,

To investigate frequencies, levels, clinical relevance and predictors of potential drug-drug interactions (pDDIs) in pediatric intensive care unit (PICU).Case notes of 411 patients were reviewed for pDDIs through Micromedex. Frequencies, levels and clinical relevance of pDDIs were reported. Logistic regression was applied to calculate the odds-ratios for predictors of pDDIs.We ... Read more >>

J Crit Care (Journal of critical care)
[2017, 40:243-250]

Cited: 3 times

View full text PDF listing >>



Non-Hodgkin's lymphoma of the breast presenting as breast abscess during pregnancy.

Naheed Sultan, Mahvesh Khalid, Sarah Rafi Khan, Fahadullah Khan,

Primary non-Hodgkin's lymphoma of the breast is an uncommon disease. In all patients with breast lump, primary lymphoma of breast should be considered as it is one of the most easily missed pathology. We report a case of a 22 years old lactating mother who presented with the complaint of ... Read more >>

J Coll Physicians Surg Pak (Journal of the College of Physicians and Surgeons--Pakistan : JCPSP)
[2012, 22(10):657-658]

Cited: 1 time

View full text PDF listing >>





Advertisement

Disclaimer
0.7061 s